# SDR SWAA2021061881198

- Difficulty date: June 8, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT SIDE EMERGENCY EXIT SIGN INOP. ; / REMOVED AND REPLACED FUSE ON M1672 BATTERY PACK AND PERFORMED AFT GALLEY RIGHT SIDE EMERGENCY EXIT SIGN TEST.CHECKED NORMAL.PER B737 AMM 33-51-06; VERIFIED R/R OF FUSE AND OPS TEST
